# SDR SWIA2018060444656

- Difficulty date: May 14, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 30,634 hours, 30,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 750005000
- Part serial: 0865
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING GEAR RETRACTION, NOSE GEAR FAILED TO RETRACT.  NOSE GEAR INDICATION SHOWED DOWN WITH MAINS UP. FOLLOWED QRH PROCEDURE, ALL THREE GEAR SHOWED DOWN AND LOCKED.  REMOVED AND REPLACED THE MLG SELECTOR VALVE  AND MLG PRIORITY VALVE PN 4619-3, SN 1137B AND LT MLG UP-LOCK PN 17051-101,  SN CWDD2346-02. OPS CHECKED GOOD.
